教师队伍

史国良

2019-06-02 19:02

史国良

  • 职称:

  • 教授

  • 院系:

  • 数学系

  • 电子邮箱:

  • glshi@tju.edu.cn

  • 办公地点:

  • 北洋园校区32教421

A453

研究方向

微分算子与差分算子谱理论

教育背景

1983.09 - 1987.06         大连理工大学应用数学系         学士
1995.09 - 1999.06         山东大学数学科学学院         硕士
2000.09 - 2003.06         山东大学数学科学学院         博士

工作经历

1987.09 - 2000.06         济南石化经济学校         教师
2003.09 - 2009.06         天津大学理学院         副教授
2009.09 -  2016.12         天津大学理学院         教授
2016.12 -  今         天津大学数学学院         教授

教学工作

科研工作

2016-2019         国家自然科学基金:孤立不变集的Conley-Morse理论及其应用         参加人
2017-2019         国家自然科学基金:具有测度系数的Sturm-Liouville算子的谱性质         参加人

主要荣誉

学术兼职

天津市数学会理事

其它

发表论文

  • 1.Zhang, Yalin; Shi, Guoliang, Continuous dependence of the transmission eigenvalues in one dimension. Inverse Probl. Imaging 9 (2015), no. 1, 273–287.

  • 2.Yan, Jun; Shi, Guoliang Spectral properties of Sturm-Liouville operators with local interactions on a discrete set. J. Differential Equations 257 (2014), no. 9, 3423–3447.

  • 3.Yan, Jun; Shi, Guoliang, Inequalities among eigenvalues of Sturm-Liouville problems with distribution potentials. J. Math. Anal. Appl. 409 (2014), no. 1, 509–520.

  • 4.Shi, Guoliang; Wu, Hongyou, Spectral theory of Sturm-Liouville difference operators. Linear Algebra Appl. 430 (2009), no. 2-3, 830–846.

  • 5.Shi, Guoliang; Yan, Rui Spectral theory of left definite difference operators. J. Math. Anal. Appl. 337 (2008), no. 1, 116–122.

  • 6.Shi, Guoliang; Wang, Yanling, The eigenvalues and existence of solutions of BVPs for fourth order difference equations. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 14 (2007), no. 5, 631–639.

  • 7.Zhang, Junhong; Shi, Guoliang, Positive solutions for fourth-order singular p-Laplacian boundary value problems. Appl. Anal. 85 (2006), no. 11, 1373–1382.

  • 8. Shi, Guoliang; Chen, Shaozhu, Absolutely continuous spectra for matrix Dirac systems. J. Math. Anal. Appl. 312 (2005), no. 2, 420–434.

  • 9.Shi, Guoliang; Chen, Shaozhu, Positive solutions of fourth-order superlinear singular boundary value problems. Bull. Austral. Math. Soc. 66 (2002), no. 1, 95–104.



Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn